# SDR DHL2003741532

- Difficulty date: March 20, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN HAS A SHARP DENT AT BS 420 BELOW STR 18L.  CUT OUT DAMAGE AREA 1.90 X 1.60 INCH AT BS 420 BELOW STR 18L IAW B-727 SRM 53-30-3 FIG 3.  FABRICATED REPAIR DOUBLER 10 X 7.375 INCH 2024 T-3 -.071 PO 9912598 IAW B-727 SRM 53-30-3 FIG 3.  TREATED AND PRIMED IAW B-727 SRM 51-10-6.  INSTALLED REPAIR DOUBLER IAW B-727 53-30-3 FIG 3.
